# SDR AALA20100610ATL01

- Difficulty date: June 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 33,132 hours, 13,455 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL - INFLIGHT MSP-MIA.  CREW REPORTED NUMBER ONE ENGINE B-LOOP FAULT OVERHEAT LIGHT ILLUMINATED INTERMITTENTLY.  FLIGHT RETURNED ATL LANDED WITHOUT INCIDENT.  REPLACED FIRE WARNING MODULE THAT HAD FAULTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
